# SDR SIMA20151026002

- Difficulty date: October 26, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 28,581 hours, 24,479 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: B-Nut
- Condition: Loose
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 ANTI-ICE FAIL ON CLIMB AT 12 - 14,000 FT.  RAN CHECKLIST E1 INLET AIR OPEN.  ASSOCIATED MSGS, NO ICE ANTI-ICE ON, ENG ANTI-ICE OVERPRESS.  TROUBLE SHOT IAW FIM 30-21-00-810-803-A, FOUND B NUT ON LT ENG ANTI-ICE DUCT TO BE LOOSE.  TIGHTENED B NUT IAW AMM 32-21-05-400-801-A.  ALSO FOUND ANTI-ICE VLV CONNECTOR TO BE LOOSE, TIGHTENED PLUG IAW 30-21-01-400-801-A.  OPERATIONS CHECKED IAW 30-21-00-700-803-A.  OPERATIONS CHECKED GOOD AT THIS TIME.
